# SDR DXTA200601758

- Difficulty date: November 27, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Beech 400A
- Aircraft serial: RK484
- Aircraft time: 150 hours, 151 cycles
- Engine: Pwa JT15D4
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS LT AND RT 2 TO 3 DEGREES OF BANK EACH WAY WITH THE AUTOPILOT ENGAGED (WHEN AUTOPILOT IS DISCONNECTED THE AIRCRAFT HAS RT ROLL TRIM AND DOES EACH TIME. SPOILER BRIDLE CABLE TENSION TO WITHIN LIMITS.  OPS CHECK GOOD ON GROUND, IAW MM 27-60-00.
